# SDR DL76S962187

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 130606100720J
- Condition: Leaking
- Location: Lt Gear Trk Act
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPON GEAR RETRACTION, GOT GEAR DOOR MSG AND GEAR DISAGREE MSG ON EICAS.  LT MAIN GEAR GREEN LIGHT REMAINED ILLUMINATED.  FOUND UP PRESSURE LINE TO LT GEAR TRUCK POSITIONER  ACTUATOR LEAKING.  REPLACED SAME.
